Craig interpolation for semilinear substructural logics

Marchioni, Enrico; Metcalfe, George (2012). Craig interpolation for semilinear substructural logics. Mathematical logic quarterly, 58(6), pp. 468-481. Weinheim: Wiley-VCH 10.1002/malq.201200004

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics
UniBE Contributor: Metcalfe, George
ISSN: 0942-5616
Publisher: Wiley-VCH
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:41
Last Modified: 06 Dec 2013 13:39
Publisher DOI: 10.1002/malq.201200004
Web of Science ID: 000310973400011
URI: (FactScience: 224720)

Actions (login required)

Edit item Edit item
Provide Feedback